# SDR DALA1203823308

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 591
- Aircraft time: 7,930 hours, 1,033 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT FOUND INOPERATIVE AT SEAT 44H.  RE-SECURED CONNECTOR AT 44H, OPS CHECK GOOD.  ATL JAN 23 393148.
